Simple analytical Green's functions for ray perturbations in layered media

Publication Type:
Journal Article
Citation:
Geophysical Journal International, 1993, 115 (3), pp. 1137 - 1142
Issue Date:
1993-01-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail1137.full.pdfPublished Version448.52 kB
Adobe PDF
The total Green's function for two‐point boundary‐value problems can be related to the propagator for initial‐value problems. A very simple expression for the Green's function is obtained when the unperturbed medium may be described by material with a constant gradient in quadratic slowness. The derivation requires a correct understanding of assumptions made in the propagator solution. Expressions are also obtained for Green's function in multilayered media. Copyright © 1993, Wiley Blackwell. All rights reserved
Please use this identifier to cite or link to this item: